# SDR AALA950057

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719102
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT AFT CABIN UNDER EXIT DECAL INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT AFT CABIN UNDER EXIT DECAL.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
